# SDR USAA2009061191459

- Difficulty date: June 10, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 34,913 hours, 13,825 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Defective
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 CHECK PHX - EMERGENCY EGRESS SYSTEM - LEFT OVERWING SLIDE ARMED LIGHT INTERMITTENT.  MAINTENANCE REPLACED PROXIMITY DETECTOR 6WN1.
